# SDR TWAA9613601

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: A008032
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

STL - FLT 422 - DURING CLIMB, SHUT DOWN NR 1 ENGINE, SN 1541, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND OIL FILTER BYPASS LIGHT SWITCH MALFUNCTIONING.  REPLACED BYPASS LIGHT SWITCH, MFG PN A00803-2. ENGINE OPERATION AND INDICATION OK.  ENGINE TOTAL TIME:  36,904 HOURS; 23,844 CYCLES.  CHECK C-3 - 8-9-96 - JFK.  (X)
